# SDR O2GA2017032983301

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 2,037 hours, 1,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: CM6839
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL, CREW SELECTED NOSE GEAR HANDLE TO DOWN POSITION AND NOSE GEAR INDICATION LIGHT DID NOT ILLUMINATED. CREW PERFORMED A GO AROUND AND COMPLIED THE ABNORMAL PROCEDURES CHECKLIST. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOOT THE DISCREPANCY TO A FAULTY NOSE GEAR INDICATOR LIGHT BULB. LIGHT BULB WAS REPLACED. ANNUNCIATOR PANEL AND INDICATOR PUSH TO TEST PERFORMED. NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
